Re: Prescription diuretics, Safe?
Does your wife have PCOS? It sounds like either way she has hormonal imbalances. Taking the diuretic could help her feel better while she is on this drug but once it is discontinued her symptoms will likely return. We recommend treating the underlying cause of her bloating and hormonal imbalances. If she does have PCOS she should consider trying the Insulite PCOS System.
Originally Posted by OmarConner
Dr. Nicole Kellum, ND
Insulite Laboratories Consulting & Advisory Teams
DISCLAIMER: The information contained in this posting and the Insulite Labs website is for the sole purpose of being informative. This information is not and should not be used or relied upon as medical advice. Always seek the advice of your physician, nurse or other qualified health care provider before you undergo any treatment, take any medication, supplements or other nutritional support, or for answers to any questions you may have regarding a medical condition.